A stochastic functional equation

Diamond P. (1977) A stochastic functional equation. Aequationes Mathematicae, 15 2-3: 225-233. doi:10.1007/BF01835652


Author Diamond P.
Title A stochastic functional equation
Journal name Aequationes Mathematicae   Check publisher's open access policy
ISSN 0001-9054
Publication date 1977
Sub-type Article (original research)
DOI 10.1007/BF01835652
Volume 15
Issue 2-3
Start page 225
End page 233
Total pages 9
Publisher Birkhäuser-Verlag
Subject 2600 Mathematics
Keyword AMS (1970) subject classification: Primary 39A30
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 05:23:09 EST by System User